More on the restricted ridge regression estimation


KAÇIRANLAR S. , SAKALLIOĞLU S. , Ozkale M. R. , GÜLER H.

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, vol.81, no.11, pp.1433-1448, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 81 Issue: 11
  • Publication Date: 2011
  • Doi Number: 10.1080/00949655.2010.491480
  • Title of Journal : JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION
  • Page Numbers: pp.1433-1448

Abstract

Several alternative methods for derivation of the restricted ridge regression estimator (RRRE) are provided. Theoretical comparison and relationship of RRRE with related methods for regression with the multicollinearity problem are described. We also find inter-connections among RRRE, ordinary ridge regression estimator (ORRE), restricted least squares estimator (RLSE), modified ridge regression estimator (MRRE) and restricted modified generalized ridge estimator (RMGRE). Finally, numerical comparison, in addition to theoretical derivation, is also conducted with a Monte Carlo simulation and a real data example.